Ask an expert
Question

06 Oct 2009

I have sent same to pharmacist
My mother have been on Solatran for quite some time due to depression and anxiety. She has been coping very well being on Solatran. It was suddenly taken off the market and this is one of my questions will be available again or why is it then perminently discontinued?

Velburtrin is now the third option she is on since she can' t get Solatrans. She is extremeley depresses. She just lie in bed. Complaints about stomach burn, she does not eat much, wobble legs. this morning she said her insides are shaking.
Answer 362 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hallo Verna
Solatran is an anti-anxiety medication and is addictive - a sudden stop of the medication can cause severe withdrawal symptoms and depression. There are other similar drugs that can be used in the place of Solatran. Wellbutrin is an antidepressant but may cause convulsions in people discontinuing drugs like Solatran, so it is not a very safe choice. Maybe she should rather see a psychiatrist.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9365 votes
No
67% - 19351 votes
Vote